# SDR 05FDEA04311

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- Engine: Ge CF650C2
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT NR 2 FOUND DOUBLER REPAIR ON UPPER SKIN T/E OB SIDE DIM 3 INCHES BY 3 INCHES.  REMOVED REPAIR IAW SRM 51-35-01 PAGE 13 AND SRM 51-33-01 PAGE 34/47.  CLEANED AREAS AND REMOVED PART IAW SRM 51-41-01 VOL 2.  PERFORMED INSPECTION IAW NDI SPM08.  FOUND CRACK 2 INCHES LONG SIGNED STOP CRACK, REPAIRED SKIN IAW SRM 57-10-00 FIG 30 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F161048-2 SKIN F161048-4 FILLER AND F161048-6 STRAP IAW SRM 57-10-00 FIG 30 VOL 1.
